# SDR FDEA201011294508

- Difficulty date: November 29, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 950 PLUS 10" TO STA 890, LBL 25.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SECTION USING BAC1520-792  7178T65 DIMS 3 1/4" X 69 1/2", FABRICATED 2 SPLICES USING BAC1503-100122 7178T6 DIMS 13 3/4" X 2 1/2" EACH AND 1 SPLICE USING 7075T6 .250 DIMS 7 1/4" AND INSTALLED IAW SRM   53-10-5 AND B727 SRM 51-30-2.
